# SDR AALA201802089031

- Difficulty date: February 6, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 57,159 hours, 24,877 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Torn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORN PRESSURE SEAL AT THE PASSENGER DOOR AT FORWARD GALLEY AREA.  REPLACED THE PRESSURE SEAL IAW AMM 52-11-13-400-001-A.
